# SDR AALA202403114873

- Difficulty date: March 10, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 60,532 hours, 38,448 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Torque Link
- Part number: UNKNOWN
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LANDING GEAR NOT UPLOCKED, SHOCK ABSORBER FAULT.  REPLACED CONTROL AND INTERFACE UNIT-LANDING GEAR #1 (AALA202403113066) PER AMM 32-31-71-400-001-A. REPLACED FLIGHT/GROUND SENSING MECHANISM HARDWARE (AALA202403116635) AS REQUIRED PER AMM 32-21-45 AND ADJUSTED SENSOR 24GA (AALA202403119829) AND SENSOR 25GA (AALA202403117475) PER AMM 32-31-73. RE-SHIMMED UPPER TORQUE LINK (AALA202403114873) AND LOWER TORQUE LINK (AALA202403117415) PER AMM 32-21-27.
